MathSciNet Relay Station
MathSciNet bibliographic data
MR2546749 (2010i:60086) 60F05 (60G15 60H05 60H07)
Nourdin, Ivan; Peccati, Giovanni Noncentral convergence of multiple integrals. Ann. Probab. 37 (2009), no. 4, 1412–1426.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement